# SDR DALA12004843124

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131CG IS DAMAGED AND HAS SEVERAL BROKEN INSERTS 2.0 INCH BY 1.0 INCH.  FABRICATED NEW FLOOR PANEL IAW DWG 3D25-40532.
